Academic
Publications
Algebraic reflexivity of C(X,E) and Cambern's theorem

Algebraic reflexivity of C(X,E) and Cambern's theorem,10.4064/sm186-3-7,Studia Mathematica,Fernanda Botelho,James Jamison

Algebraic reflexivity of C(X,E) and Cambern's theorem  
BibTex | RIS | RefWorks Download
Journal: Studia Mathematica - STUD MATH , vol. 186, no. 3, pp. 295-302, 2008
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.